# SDR C2XA05SH038

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 15,652 hours, 14,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12041320067
- Condition: Lightning Strike
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VARIOUS LIGHTNING STRIKE ON SKIN PNL 214.  MAINTENANCE REPAIR SKIN PNL 214 ABOVE STR 13R AFT FR 1A IAW EC 5330-01465.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
